# SDR VNAA0208008

- Difficulty date: August 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 18,244 hours, 15,526 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 311888804
- Part serial: C95110053
- Condition: Failed
- Location: Lt Engine
- Part time: 10,707 hours, 9,348 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND ENGINE CONTROL UNIT FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ENGINE CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
